Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Uncontrollable sweating

My armpits sweat uncontrollably. Hot weather, cold weather, it makes no difference. i sweat everyday, pretty much until i go to sleep. i sweat even when im not doing anything. Deodorants never work; i've tried many. WHAT DO I DO..? its so embarrassing. i cant wear the clothes i want ever. im a 16 year old girl in high school and all i wear is black and white, HELP ME PLEASE!!
Asked On : Wed, 17 Feb 2010
Answers:  2 Views:  491
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

Deodorants shall not prevent you from sweating but rather they just keep off the smell. If you want to decrease your sweat, first relax yourself, do a good exercise, use an antiperspirant. If these things dont work, then there are certain laser treatments which you can consider.

Answered: Wed, 17 Feb 2010
  User's Response

WELL IM GOING THROUGH THE  SAME PROBLEM YOU HAVE LUCKLY IM GOING TO TRY SECRET CLINICAL DEODARANT I SAW HOW IT WORKS WELL YOU HAVE TO TRY SO YOU COULD BELIEVE IT SO YEA .....ITS JUST SO IMBARRASSING !!!!

Answered: Sun, 14 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor